Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The approximate solution of certain nonlinear differential equations

Authors: R. G. Huffstutler and F. Max Stein
Journal: Proc. Amer. Math. Soc. 19 (1968), 998-1002
MSC: Primary 41.40; Secondary 34.00
MathSciNet review: 0228897
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [2] W. A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, 1965. MR 0190463 (32:7875)
  • [3] D. Jackson, On functions of closest approximation, Trans. Amer. Math. Soc. 22 (1921), 117-128. MR 1501163
  • [4] W. H. McEwen, Problems of closest approximation connected with the solution of linear differential equations, Trans. Amer. Math. Soc. 33 (1931), 979-997. MR 1501627
  • [5] E. N. Oberg, The approximate solution of integral equations, Bull. Amer. Math. Soc. 41 (1935), 276-284. MR 1563073
  • [6] F. Max Stein, The approximate solution of integro-differential equations, Ph.D. dissertation, State Univ. of Iowa, Iowa City, 1955, pp. 1-66.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.40, 34.00

Retrieve articles in all journals with MSC: 41.40, 34.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society